PANADOLExtra with Optizorb 20sAbsorbed fasterBad headache? backache & toothacheGentle on the stomach DirectionsAdults (including the elderly) and children aged 12 years and above: 1-2 caplets every 4-6 hours as required.IngredientsParacetamol 500mg? Caffeine 65mg? Sodium Parabens (E215? E217 and E219) 1.35mg as preservativesCautionary InstructionsDo not take more than 8 caplets in 24 hours. Do not exceed the stated dose and do not take more frequently than every 4 hours. Do not take with any other products containing Paracetamol. Do not give to children under 12 years old.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing